# SDR HALA2009081300365

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,563 hours, 4,741 cycles
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Solenoid
- Part number: 3831167102
- Part serial: 0741
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG FOUND OIL LEAK ON COWLING. ADDED 5 PINTS ENG OIL TO FILL TO FULL AT GATE.  PERFORMED FIM 71-05-00 HIGH OIL CONSUMPTION. FOUND NR 1 ENG FUEL, OIL COOLER BYPASS VALVE SOLENOID LEAKING.  REMOVED AND REPLACED BYPASS VALVE SOLENOID.  OPS AND LEAK CK GOOD, IAW AMM 79-21-03. ACCOMP TEST 3 IDLE PWR RUN-UP, CK GOOD IAW AMM 71-00-00 SECURED COWLS.  OIL QTY FULL.  OK FOR SVC.
